An Euler–Poincaré bound for equicharacteristic étale sheaves

TitleAn Euler–Poincaré bound for equicharacteristic étale sheaves
Publication TypeJournal Article
Year of Publication2010
AuthorsMiller, C
JournalAlgebra & Number Theory
Pages21 - 45
Date Published2010/01/14

The Grothendieck–Ogg–Shafarevich formula expresses the Euler characteristic of an étale sheaf on a characteristic-pp curve in terms of local data. The purpose of this paper is to prove an equicharacteristic version of this formula (a bound, rather than an equality). This follows work of R. Pink.

The basis for the proof of this result is the characteristic-pp Riemann–Hilbert correspondence, which is a functorial relationship between two different types of sheaves on a characteristic-pp scheme. In the paper we prove a one-dimensional version of this correspondence, considering both local and global settings.

Short TitleANT